MathSciNet Relay Station
MathSciNet bibliographic data
MR2527143 93E15 (34K50 92B20)
Ma, Li; Da, Feipeng Mean-square exponential stability of stochastic Hopfield neural networks with time-varying discrete and distributed delays. Phys. Lett. A 373 (2009), no. 25, 2154–2161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement